# SDR SWAA2014081430870

- Difficulty date: August 3, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 36,204 hours, 21,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE AFT FASTENER HOLE CRACKED AT BS 727B, LBL 45.5 INCHES.  REPAIRED FLANGE IAW EA.
